# SDR N6WA20090606

- Difficulty date: June 7, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 10,264 hours, 7,236 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RED "L ENG OIL" ILLUMINATED ON ENG START .  REMOVED AND REPLACED OIL PRESSURE SWITCH, OPS CHECK GOOD IAW AMM 79-31-03.
